# SDR SWAA000082

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 6978214
- Condition: Erratic
- Location: Le Flap
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, TAKEOFF WARNING SOUNDED.  FLAPS, SPEED BRAKE, AND TRIM SET PROPERLY.  CLEANED NR 1 AND NR 4 L/E FLAP EXTEND PROX SENSORS.  OPS CK GOOD PER MM.
